RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 2, Pages 259–264 (Mi mz1943)  

Generalization of a theorem of Marcinkiewicz–Zygmund

K. V. Runovskii

T. H. Shevchenko Chernihiv State Pedagogical Institute

Full text: PDF file (809 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:2, 180–183

Bibliographic databases:

Received: 01.11.1993

Citation: K. V. Runovskii, “Generalization of a theorem of Marcinkiewicz–Zygmund”, Mat. Zametki, 57:2 (1995), 259–264; Math. Notes, 57:2 (1995), 180–183

Citation in format AMSBIB
\Bibitem{Run95}
\by K.~V.~Runovskii
\paper Generalization of a~theorem of Marcinkiewicz--Zygmund
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 2
\pages 259--264
\mathnet{http://mi.mathnet.ru/mz1943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339445}
\zmath{https://zbmath.org/?q=an:0852.42001}
\elib{http://elibrary.ru/item.asp?id=12752610}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 2
\pages 180--183
\crossref{https://doi.org/10.1007/BF02309151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TA13700028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1943
  • http://mi.mathnet.ru/eng/mz/v57/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:296
    Full text:113
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020